TU Darmstadt / ULB / TUbiblio

Scaling behavior of the Abelian sandpile model

Drossel, Barbara (2000):
Scaling behavior of the Abelian sandpile model.
In: Physical Review E, pp. R2168, 61, (3), ISSN 1063-651X, [Online-Edition: http://dx.doi.org/10.1103/PhysRevE.61.R2168],
[Article]

Item Type: Article
Erschienen: 2000
Creators: Drossel, Barbara
Title: Scaling behavior of the Abelian sandpile model
Language: English
Journal or Publication Title: Physical Review E
Volume: 61
Number: 3
Divisions: 05 Department of Physics > Institute for condensed matter physics > Statistische Physik und komplexe Systeme
05 Department of Physics > Institute for condensed matter physics
05 Department of Physics
Date Deposited: 26 Oct 2010 11:01
Official URL: http://dx.doi.org/10.1103/PhysRevE.61.R2168
Identification Number: doi:10.1103/PhysRevE.61.R2168
Export:

Optionen (nur für Redakteure)

View Item View Item